MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 11: chief crna states, "custom blood set tubing #490530 is leaking at y junction." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400447272.No samples were received for further evaluation.However, due to other complaints of this nature, b.Braun medical inc.Is issuing a voluntary device recall removal for batch number: 0061685105 for the blood administration sets.The lot was distributed between (b)(6) 2019 and (b)(6) 2019, and has an expiry date of june 30, 2022.B.Braun medical inc.Has identified through complaints the potential of leakage at the joint between the blood filters and tubing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9202616
Report Number9614279-2019-00197
Device Sequence Number10865060
Product Code FPA
UDI-Device Identifier04046955203321
UDI-Public04046955203321
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number490530
Device Lot Number0061685105
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1